MAUDE Adverse Event Report: ENTELLUS MEDICAL, INC. CLARIFIX; CRYOSURGICAL UNIT AND ACCESSORIES

ENTELLUS MEDICAL, INC. CLARIFIX; CRYOSURGICAL UNIT AND ACCESSORIES
Model Number CFX-2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Epistaxis (4458)
Date of Event 03/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that one week after the patient was treated with the cryotherapy device the patient started experiencing epistaxis and two week after the procedure the patient had severe epistaxis and was treated with electrocoagulation.The bleeding was reported to be coming from the branch of the sphenopalatine artery, which was located at the treatment site.No additional epistaxis has occurred and no permanent damage was reported.
 
Additional Manufacturer Narrative
H3 other text : device discarded after procedure.

Brand Name
CLARIFIX
Common Device Name
CRYOSURGICAL UNIT AND ACCESSORIES
Manufacturer (Section D)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer (Section G)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer Contact
colette chung
3600 holly lane north
suite 40
plymouth, MN 55447
7634637066
MDR Report Key16965190
Report Number3006345872-2023-00007
Device Sequence Number5238484
Product Code GEH
UDI-Device Identifier00850002250404
UDI-Public00850002250404
Combination Product (Y/N)N
Initial Reporter CountryFI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCFX-2000
Device Catalogue NumberCFX-2000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2023
Initial Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown